# SDR SWAA102256

- Difficulty date: April 20, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 15,555 hours, 9,121 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND EEPLS INOP AT 1C.  INSTALLED EEPLS POWER WIRING TO LIGHT ASSY.
